Contributions to the theory of Kummer extensions
Acta Arithmetica, Tome 40 (1981) no. 2, pp. 155-174
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_40_2_155_174,
author = {J. W\'ojcik},
title = {Contributions to the theory of {Kummer} extensions},
journal = {Acta Arithmetica},
pages = {155--174},
year = {1981},
volume = {40},
number = {2},
doi = {10.4064/aa-40-2-155-174},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-40-2-155-174/}
}
J. Wójcik. Contributions to the theory of Kummer extensions. Acta Arithmetica, Tome 40 (1981) no. 2, pp. 155-174. doi: 10.4064/aa-40-2-155-174
Cité par Sources :